Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 5:05 PM EDT for Juniata County, Mifflin County, Pennsylvania. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 5:05 PM EDT (21:05 UTC)
- Expired
- Jul 25, 2016, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Juniata County, PA, Mifflin County, PA
The radar
The State College radar (KCCX), 61 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 5:09 PM EDT | TSTM WND DMG | Allensville, PA | TREES DOWN IN MENNO TOWNSHIP. |
| Jul 25, 5:15 PM EDT | TSTM WND DMG | 1 Wsw Mcveytown, PA | TREES DOWN IN OLIVER TOWNSHIP. |
| Jul 25, 5:18 PM EDT | TSTM WND DMG | 1 E Mattawana, PA | TREES DOWN IN BRATTON TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
781
WUUS51 KCTP 252105
SVRCTP
PAC067-087-252200-
/O.NEW.KCTP.SV.W.0056.160725T2105Z-160725T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT.
* AT 505 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ALLENSVILLE... MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...WALNUT...HONEY GROVE...PERULACK...SPRUCE HILL...
STRODES MILLS...JUNIATA TERRACE...MEXICO...EAST RUTHERFORD...
ALLENSVILLE...HIGHLAND PARK...BLACKLOG...BELLEVILLE...
MOUNT UNION...LONGFELLOW...ATKINSON MILLS...MIFFLINTOWN...
NEWTON HAMILTON...THOMPSONTOWN AND PORT ROYAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4038 7775 4036 7782 4038 7787 4039 7787
4040 7792 4050 7782 4054 7784 4057 7783
4065 7773 4056 7717 4051 7730 4041 7753
4040 7754 4038 7753 4035 7760 4027 7769
TIME...MOT...LOC 2105Z 280DEG 38KT 4059 7786
HAIL...0.75IN
WIND...60MPH
$$
JUNG1 follow-up statement
541
WWUS51 KCTP 252151
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT MON JUL 25 2016
PAC087-252201-
/O.CAN.KCTP.SV.W.0056.000000T0000Z-160725T2200Z/
MIFFLIN PA-
551 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MIFFLIN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTH CENTRAL AND CENTRAL PENNSYLVANIA.
LAT...LON 4035 7760 4039 7767 4059 7734 4056 7717
4051 7730 4041 7753 4040 7754 4038 7753
TIME...MOT...LOC 2151Z 275DEG 32KT 4058 7726 4043 7751
$$
PAC067-252200-
/O.CON.KCTP.SV.W.0056.000000T0000Z-160725T2200Z/
JUNIATA PA-
551 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL JUNIATA COUNTY...
AT 551 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCALISTERVILLE TO NEAR HONEY GROVE...MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRUCE HILL...MEXICO...EAST RUTHERFORD...HONEY GROVE...PORT ROYAL AND
THOMPSONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 7760 4039 7767 4059 7734 4056 7717
4051 7730 4041 7753 4040 7754 4038 7753
TIME...MOT...LOC 2151Z 275DEG 32KT 4058 7726 4043 7751
HAIL...<.75IN
WIND...60MPH
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:29 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 25, 2:29 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service State College PA 229 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will push southeast across Pennsylvania late today and tonight. High pressure will return for mid week with continued warm temperatures. Temperatures may trend back to near or slightly below normal over the weekend. && .NEAR TERM /THROUGH TONIGHT/... A Severe Thunderstorm Watch is in effect until 8PM. A Heat Advisory and Excessive Heat Warning are also in in effect for the sern zones today. A cold front moving over Lake Erie will drop SE across the area this evening and overnight. A hot, humid and very unstable airmass is place with RAP CAPEs in excess of 3000j being observed. We are still very warm aloft so activity has been slow to attain vertical depth. Lagging upper trough and sfc cold front will combine with the deep tropical moisture to bring the threat of some training storms with highly localized very heavy rainfall of 2 inches or more per hour. Headwater Flash Flood Guidance values are extremely high and 4 inches plus for the 1-3 hour period, so at this point there isn't a big concern for flash flooding. However, PWATs are just about as high as they get around this part of the country, so the biggest threat will likely be urban and small stream flooding. HRRR timing suggests the showers/storms taper off and move south fairly early this evening with improving skies in the wake of the front. Areas that see rain ahead of the front and clearing skies behind the front will have a good chance for some late night fog. Low temps will vary from the l60s across the north...to the lower 70s across the SE zones. && .SHORT TERM /TUESDAY/... Tuesday looks very warm to hot but with much cooler dewpoints as compared to today. Highs will range from the low/mid 80s over the NW to the low/mid 90s over the SE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Big story in the extended fcst is the likelihood for modest cooling by Tue/Wed behind the weak cold front. However, temps still likely to remain somewhat abv normal within a generally zonal flow. Midweek weather looks dry again, with just low pops for isolated tstms. Fri looks to be the next higher chance for tstm impacts areawide as another cool front progged to move through. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Developing thunderstorms are bringing localized restrictions to terminals in the northwest. Thunderstorms will break out in the hot humid air over all of our CWA this afternoon. Some of the thunderstorms could cause damaging wind gusts and large hail, especially over the northern portion of the flying area. Dewpoints will not dip all that much tonight, so areas of fog look like a good bet after the thunderstorms move east of the region. For now will forecast 3-5 miles but would not be surprised to see local IFR conditions develop. The best chance for dense fog will be at terminals that see rain today and clearing skies tonight. Air does get slightly drier for the middle of the week. It should not be cold enough at night to make much if any fog in the valleys of the north. The airfields will likely stay VFR into Thursday. OUTLOOK... TUE-WED...VFR. THU-FRI...Mainly VFR. SCT PM SHRA/TSRA. && .CLIMATE... Record high for Harrisburg today is 99 degrees set in 1940. Record high for Williamsport is 100 set in 1934. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for PAZ027-028-035- 036-049>053-058. Excessive Heat Warning until 8 PM EDT this evening for PAZ056- 057-059-063>066. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Lambert/Gartner AVIATION...La Corte CLIMATE...
Hazardous weather outlook, Jul 25, 4:42 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 442 PM EDT MON JUL 25 2016 PAZ012-017>019-024>026-033-034-045-262045- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-SOMERSET-BEDFORD-SOUTHERN CLINTON- 442 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-059-063>066-262045- PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 442 PM EDT MON JUL 25 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ027-028-035-036-049>053-058-262045- MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- 442 PM EDT MON JUL 25 2016 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-037-041-042-046-262045- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING- 442 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 25, 2:53 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT MON JUL 25 2016
PAZ037-041-251930-
TIOGA PA-NORTHERN LYCOMING PA-
253 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF TIOGA AND LYCOMING
COUNTIES UNTIL 330 PM EDT...
AT 252 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MILLERTON TO NEAR CEDAR RUN. MOVEMENT WAS
SOUTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...LITTLE PINE STATE PARK...BLOSSBURG...ENGLISH CENTER...
MORRIS...BUTTONWOOD...COVINGTON...OGDENSBURG...CEDAR RUN...ARNOT...
ROSEVILLE...LIBERTY...SKI SAWMILL SKI AREA...
MANSFIELD UNIVERSITY AND WELLSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4189 7691 4160 7687 4159 7683 4130 7731
4154 7757 4198 7696
TIME...MOT...LOC 1852Z 301DEG 33KT 4190 7697 4156 7744
JUNGLocal storm report, Jul 25, 3:10 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1601724
EVANEGOSpecial weather statement, Jul 25, 3:10 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT MON JUL 25 2016
PAZ058-251945-
SCHUYLKILL PA-
310 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
345 PM EDT...
AT 310 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NUREMBURG...MOVING SOUTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...TAMAQUA...MINERSVILLE...POTTSVILLE...ST. CLAIR...
FRACKVILLE...MAHANOY CITY...ASHLAND...MCADOO...SELTZER...
PORT CARBON...ENGLEWOOD...GRIER CITY-PARK CREST...ALTAMONT...
HECKSCHERVILLE...NEW BOSTON-MOREA...SNYDERS...MARLIN...
NUREMBURG AND LAVELLE.
LAT...LON 4070 7583 4064 7599 4059 7601 4074 7647
4080 7631 4088 7629 4095 7621 4090 7603
4091 7600 4080 7587 4076 7580 4074 7577
TIME...MOT...LOC 1910Z 298DEG 36KT 4092 7615
JUNGLocal storm report, Jul 25, 4:06 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0345 PM TSTM WND DMG HYDE 41.01N 78.47W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN IN LAWRENCE TWP.
0350 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN NEAR CLEARFIELD.
0354 PM HAIL NORTHERN CAMBRIA 40.67N 78.78W
07/25/2016 E1.00 INCH CAMBRIA PA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED.
&&
EVENT NUMBER CTP1601723 CTP1601724 CTP1601726 CTP1601727 CTP1601725
EVANEGOSpecial weather statement, Jul 25, 4:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT MON JUL 25 2016
PAZ033-252115-
SOMERSET PA-
432 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOMERSET COUNTY UNTIL
515 PM EDT...
AT 431 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LIGONIER TO NEAR BROWNSVILLE. MOVEMENT WAS
SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...WINDBER...FRIEDENS...TIRE HILL...OGLETOWN...JEROME...
URSINA...DAVIDSVILLE...BOSWELL...PAINT...ACOSTA...NEW CENTERVILLE...
ADDISON...CASSELMAN...SEVEN SPRINGS...JENNERSTOWN...HOOVERSVILLE...
BENSON...ROCKWOOD AND STOYSTOWN.
LAT...LON 3974 7941 3977 7938 3978 7940 3979 7935
3983 7938 3985 7942 3990 7940 4009 7926
4012 7922 4011 7918 4028 7906 4029 7893
4027 7890 4025 7889 4023 7866 4016 7874
3972 7932 3972 7938
TIME...MOT...LOC 2031Z 302DEG 17KT 4024 7921 4001 7983
JUNGLocal storm report, Jul 25, 5:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG TIONA 41.75N 79.07W
07/25/2016 WARREN PA 911 CALL CENTER
TREES DOWN ON FRONT STREET
0239 PM TSTM WND DMG BLOOMSBURG 41.00N 76.46W
07/25/2016 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0345 PM TSTM WND DMG HYDE 41.01N 78.47W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN IN LAWRENCE TWP.
0350 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
07/25/2016 CLEARFIELD PA 911 CALL CENTER
TREES DOWN NEAR CLEARFIELD.
0354 PM HAIL NORTHERN CAMBRIA 40.67N 78.78W
07/25/2016 E1.00 INCH CAMBRIA PA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED.
0357 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
07/25/2016 CLINTON PA AMATEUR RADIO
TREES DOWN IN LOCK HAVEN...SOME 20 INCHES IN DIAMETER.
0434 PM TSTM WND DMG ALMEDIA 41.01N 76.39W
07/25/2016 COLUMBIA PA SOCIAL MEDIA
LARGE TREES DOWN NEAR ALMEDIA.
&&
EVENT NUMBER CTP1601723 CTP1601724 CTP1601726 CTP1601727 CTP1601725
CTP1601728 CTP1601729
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:05 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 55 min |
| Jul 24, 8:56 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 49 min |
| Jul 25, 6:27 AM EDT | Special Weather Statement | CTP | Somerset | 48 min |
| Jul 25, 9:37 AM EDT | Excessive Heat Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 9 hr |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 25, 1:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jul 25, 1:34 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 66 min |
| Jul 25, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 67 min |
| Jul 25, 1:45 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 45 min |
| Jul 25, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 39 min |
| Jul 25, 2:09 PM EDT | Special Weather Statement | CTP | McKean | 36 min |
| Jul 25, 2:24 PM EDT | Special Weather Statement | CTP | Columbia | 66 min |
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 43 min |
| Jul 25, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 64 min |
| Jul 25, 2:48 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jul 25, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 69 min |
| Jul 25, 2:53 PM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | CTP | Schuylkill | 35 min |
| Jul 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, Potter, Sullivan and 2 more | 76 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 57 min |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 95 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 56 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 75 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 90 min |
| Jul 25, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 61 min |
| Jul 25, 4:32 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jul 25, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 72 min |
| Jul 25, 5:08 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 52 min |
| Jul 25, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill | 60 min |
| Jul 25, 5:42 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 63 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 69 min |
| Jul 25, 6:52 PM EDT | Special Weather Statement | CTP | Lancaster, York | 53 min |
| Jul 25, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.